# SDR SWAA095428

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 23,088 hours, 13,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
